advertisement
Question
Posted by: Waldo | 2011/07/19

Mirena

My wife has the mirena for 18 months now and there was nothing but problems so far. She doesnt want to have intercourse anymore because afterwords she has spotting for two week or more. Here sexdrive is gone and nothing helps for it. Would it be better to get the device removed or are there different option we can try?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like this may be the best option.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/07/25

It sounds like this may be the best option.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement